Lice, cospeciation and parasitism

Barker S.C. (1996) Lice, cospeciation and parasitism. International Journal for Parasitology, 26 2: 219-222. doi:10.1016/0020-7519(95)00114-X


Author Barker S.C.
Title Lice, cospeciation and parasitism
Journal name International Journal for Parasitology   Check publisher's open access policy
ISSN 0020-7519
Publication date 1996-01-01
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1016/0020-7519(95)00114-X
Volume 26
Issue 2
Start page 219
End page 222
Total pages 4
Subject 2405 Parasitology
2725 Infectious Diseases
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 18:01:01 EST by System User